# SDR SWAA2022101258558

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 15,746 hours, 7,675 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 5071
- Condition: Inoperative
- Location: Tail
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC STAB TRIM INOP / [01] R&R STAB TRIM MOTOR PER MM 27-41-71
